# SDR SWIA2020031049133

- Difficulty date: January 21, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*BETWEEN FS364.00 AND FS349.00 THE LH INTER-COSTAL IS CORRODED  (C CHECK) RO 3/7/2020    LH INTER-COSTAL BETWEEN FS364.00 AND FS349.00 HAS CORROSION ON MORE THAN 2 ELEMENTS AND OVER FASTENER HOLES. INTERCOSTAL IS OUT OF LIMITS REF CRJ200 SRM. REMOVED INTERCOSTAL LH STGR 27 FS349 TO FS364 REF CRJ200 SRM. INSTALLED NEW INTERCOSTAL REF CRJ200 SRM AND REF DRW. PRESSURE LEAK CHECKS GOOD.
